BibTeX record journals/jmlr/SzlamMC08

download as .bib file

@article{DBLP:journals/jmlr/SzlamMC08,
  author    = {Arthur D. Szlam and
               Mauro Maggioni and
               Ronald R. Coifman},
  title     = {Regularization on Graphs with Function-adapted Diffusion Processes},
  journal   = {J. Mach. Learn. Res.},
  volume    = {9},
  pages     = {1711--1739},
  year      = {2008},
  url       = {https://dl.acm.org/citation.cfm?id=1442788},
  timestamp = {Wed, 10 Jul 2019 15:28:18 +0200},
  biburl    = {https://dblp.org/rec/journals/jmlr/SzlamMC08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics